Skip to main content

Research Repository

Advanced Search

Mertens' theorem for toral automorphisms

Jaidee, S.; Stevens, S.; Ward, T.

Mertens' theorem for toral automorphisms Thumbnail


Authors

S. Jaidee

S. Stevens

T. Ward



Abstract

A dynamical Mertens' theorem for ergodic toral automorphisms with error term O(N^{-1}) is found, and the influence of resonances among the eigenvalues of unit modulus is examined. Examples are found with many more, and with many fewer, periodic orbits than expected.

Citation

Jaidee, S., Stevens, S., & Ward, T. (2011). Mertens' theorem for toral automorphisms. Proceedings of the American Mathematical Society, 139(05), 1819-1824. https://doi.org/10.1090/s0002-9939-2010-10632-9

Journal Article Type Article
Publication Date Jan 1, 2011
Deposit Date Oct 12, 2012
Publicly Available Date Dec 14, 2012
Journal Proceedings of the American Mathematical Society
Print ISSN 0002-9939
Electronic ISSN 1088-6826
Publisher American Mathematical Society
Peer Reviewed Peer Reviewed
Volume 139
Issue 05
Pages 1819-1824
DOI https://doi.org/10.1090/s0002-9939-2010-10632-9

Files

Accepted Journal Article (300 Kb)
PDF

Copyright Statement
First published in Transactions of the American Mathematical Society in 2011, volume 139 published by the American Mathematical Society. © Copyright 2011 American Mathematical Society.





You might also like



Downloadable Citations